# SDR AALA20160108009

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 45,981 hours, 227,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT AFT GALLEY POSITION EMER FLASHLIGHT BATTERY IS INOPERATIVE.  R & R BATTERY PACK.  OPERATIONAL CHECKED GOOD IAW AMM 25-60-00.
